# SDR FDEA201705161459

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA AT BS 1841, RBL 46 CRACKED ON WEB.  REMOVED AND REPLACED THE WEB IAW DRAWING AGA7170.
